Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

An Extension of Norton's Theorem for Queueing Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Balsamo, S. ; Istituto di Scienze dell''Informazione, University of Pisa ; Iazeolla, G.

Given a closed BCMP queueing network, the problem is considered of studying the behavior of any subsystem a without solving for the entire system. This paper proves that this is possible for a consisting of any number of queues, arbitrarily interfacing the rest of the system, thus generalizing the classic CHW theorem, also known as Norton's theorem. A general flow-equivalent solution procedure is given and its computational complexity is compared with that of the product-form and the exact aggregation procedure. The relative merits of these procedures are also expressed in terms of a's cardinality.

Published in:

Software Engineering, IEEE Transactions on  (Volume:SE-8 ,  Issue: 4 )